# SDR 97ZZZX1761

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP., THE AFT CARGO PIT CABIN FLOOR BEAM AT STA 980 WAS FOUND CORRODED AT BL 34R.  MECHANICALLY REMOVED CORROSION TO .075 INCH, FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-05 FIG 20A.  CUT OUT CORRODED AREA FROM RBL 18 TO RBL 43 IAW DC9 SRM 53-05 FIG 20A.  FABBED REPAIR ANGLE FROM 7075T6511 EXTRUSION .156 INCH BY .125 INCH BY 34.5 INCHES IAW DC9 53-05, FIG 20A VIEW A-A.  FABBED FILLER FROM 7075T6 .100 INCH BY 1 INCH BY 25.3750 INCHES AND WEAR STRIP FROM FULL HARD .025 INCH BY 1 INCH BY 25.3750 INCHES IAW DC9 SRM 53-05, FIGURE 20A.  ALODINED AND PRIMED PARTS IAW DC9 SRM 51-10-2.  INSTALLED REPAIR IAW DC9 SRM 53-05, FIG 20A.
